# SDR CA140512002

- Difficulty date: May 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 667 hours
- Engine: Pwa PT6A114
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 1006059
- Condition: Cracked
- Location: Rt Float
- Part time: 274 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED ON PRESEASON INSPECTION, WHILE COMPLETING THE ANNUAL COMPLETE FLOAT INSPECTION.  RIGHT FLOAT BULKHEAD NR 9, DISCOVERED MULTIPLE CRACKS RADIATING FROM CORNERS.  CURRENTLY CONSULTING WITH ENGINEERING REPAIR AND LOGISTICS ON REPAIR .
